# SDR CA000901013

- Difficulty date: July 14, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 6,168 hours
- Engine: Lyc O320E2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: AEL19001
- Condition: Failed
- Location: Valve Tip
- Part time: 102 hours
- Component: Engine, AEL651024
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS SHOWING SIGNS OF METAL IN OIL FILTER.  ENGINE DISMANTLED TO FIND CAUSE OF METAL.  ONE EXHAUST VALVE FOUND TO BE PROTRUDING FROM CYLINDER FARTHER THAN USUAL.  EXHAUST VALVE REMOVED AND FOUND TO BE MISSING APPROXIMATELY .1250 INCH MATERIAL WHERE RETANING KEYS HOLD VALVE.  (X)
